# SDR REXA2018040200241

- Difficulty date: April 2, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 23,316 hours, 15,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVERWING EMERGENCY LIGHT OUT DEFERRED LT OVERWING EMERGENCY LIGHT (FWD) IAW MEL 33-51-2C. RELAMPED LT FWD OVERWING EMER LIGHT IAW AMM 33-51-15, OPS CHECK GOOD.
